# SDR AALA2020052649009

- Difficulty date: May 23, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 39,081 hours, 13,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L4 DOOR, LOW PRESSURE.  DUE TO RECENT HISTORY, COMPLIED WITH AMM 52-10-00-790-001A LEAK TEST OF DAMPER AND EMERGENCY OPERATION CYLINDER OF PAX/CREW DOOR. SERVICED L4 DOOR DAMPER TO OPERATIONAL RANGE, NO LEAK DETECTED.
